# SDR SWAA980768

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Condition: Corroded
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED NR 2 K-FLAP ACTUATOR ROD END FITTING BUSHINGS.  REMOVED AND REPLACED PER BOEING SRM.
